| Model Number |
CC60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported with a description of intraocular lens haptic was torn.Additional information has been requested and received stating that during the intraocular lens (iol) implant procedure, while loading, the haptic tore and was damaged in the lens holder with no patient contact.The procedure was completed on the same day.In the surgeon's opinion, it was unknown if the product caused or contributed to the event.